MathSciNet Relay Station
MathSciNet bibliographic data
MR1084459 58F17
Burger, Marc Horocycle flow on geometrically finite surfaces. Duke Math. J. 61 (1990), no. 3, 779–803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement